On fuzzy bases of vector spaces

K. S. Abdukhalikov, M. S. Tulenbaev, U. U. Umirbaev

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

In this paper the concept of fuzzy basis of fuzzy vector space is studied. The criterion for existence of fuzzy basis is proved. Any countable dimensional space has a fuzzy basis. There are spaces without fuzzy basis.

Original languageEnglish
Pages (from-to)201-206
Number of pages6
JournalFuzzy Sets and Systems
Volume63
Issue number2
DOIs
Publication statusPublished - Apr 25 1994
Externally publishedYes

Keywords

  • Fuzzy vector spaces
  • fuzzy basis

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence

Fingerprint

Dive into the research topics of 'On fuzzy bases of vector spaces'. Together they form a unique fingerprint.

Cite this